- Posts: 44
- Thank you received: 2
Fluid in the nips please help
- Styler7
- Topic Author
- Senior Member
-
My last cycle was a sarms only cycle rad140 / mk677
I did my pct nolva clomid and cardarine
It’s been over a month since my pct came to an end
I have a lump in my left nip and both nips get puffy on a daily basis
Tonight I squeezed them there was a discharge
What should I do ?
I shocked as how this is possible as sarms I believe do not aromatize
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- Styler7
- Topic Author
- Senior Member
-
- Posts: 44
- Thank you received: 2
The pct I used was given to me by this very site
So please don’t assume I’m not doing my research
Can you clarify why this is wrong and assist in addressing the issue at hand
I have not taken anything for a month now ( pct ended a month ago ) yet last night I decided to squeeze my nips and found discharge
Sarms are not supposed to aromatize yet this has happened
Please Log in or Create an account to join the conversation.
- Henru
- Senior Member
-
- Posts: 63
- Thank you received: 18
Please Log in or Create an account to join the conversation.
- admin
-
- Administrator
-
- Posts: 5070
- Thank you received: 2547
Henru wrote: Could also be fake sarms laced with something like dbol or anadrol.
Styler7 wrote: Sarms are not supposed to aromatize yet this has happened
Don’t assume the product is the problem, gyno can be caused by a number of different issues.
Styler7, read pump’s response again, before you get emotional.
Please Log in or Create an account to join the conversation.
- WSM300
-
- New Member
-
- Posts: 2
- Thank you received: 1
BMW Life
Please Log in or Create an account to join the conversation.
- SamZ4000
- Platinum Member
-
- Posts: 489
- Thank you received: 207
Depending on the dosage he used on mk. But that info wasn’t given here.WSM300 wrote: Could MK677 not also raise prolactin to some degree, thus causing it?
As admin said the guno could have been caused by a number on things
Please Log in or Create an account to join the conversation.
- Styler7
- Topic Author
- Senior Member
-
- Posts: 44
- Thank you received: 2
Which are supposed to be the best according to most on this forum
Mk dose was one cap per day at times 2 max never more
What do you guys suggest I do to address this ?
Please Log in or Create an account to join the conversation.
- Styler7
- Topic Author
- Senior Member
-
- Posts: 44
- Thank you received: 2
Was found under your pct page
Why is clomid there if one should use it ?
Seeing as you guys deem that you shouldn’t use clomid for pct
What in your view is the best pct plan ?
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
Styler7 wrote: Again the pct protacal
Was found under your pct page
Why is clomid there if one should use it ?
Seeing as you guys deem that you shouldn’t use clomid for pct
What in your view is the best pct plan ?
Just because the PCT is found on here and is a recommended recovery method DOES NOT MEAN you will not pickup side effects from the methods suggested. You are playing with hormones and taking scheduled medication.. Maybe stop touching your nipples for a start.. Has your bodyfat increased, even the smallest degree. If you put your hand behind your head so your chest is flat, can you see the 'lump'? If you cannot see it, leave your nipples alone and just stop touching any hormones for awhile and let your body balance itself out.. Its not going to get worse so give it a few more weeks without messing with it anymore, that's the best advice I can give. Dont take natural test boosters, dont take SARMs, dont take anti estrogens or automatizing inhibitors..
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- Styler7
- Topic Author
- Senior Member
-
- Posts: 44
- Thank you received: 2
The left nip has a lump behind it
I don’t have boobs growing just they are puffy more often than not
My first cycle I did prior to this was t bol and test I did get a lump behind my right nipple
But that lump has virtually disappeared since
But up until now my nips have never been this puffy so often and obviously there’s the lump behind the left nip
Never had a discharge either prior to this
No further discharge since yesterday maybe it was just a once off
I will stop touching them
Please Log in or Create an account to join the conversation.
- SamZ4000
- Platinum Member
-
- Posts: 489
- Thank you received: 207
Its probably a homone imbalance your body is trying to balance out. Ride it out nd stay off everything for a bit. On the mk. I can say go for 20mg aday. However yours is LP which is 15mg so try out one cap a day nd see from there.
If you decide to go bak on.
Ride it out man. You should be good
Please Log in or Create an account to join the conversation.
- Xpornstar
-
- Senior Member
-
- Posts: 68
- Thank you received: 34
But chill, it's going to be ok.
The advice above is solid, stop everything, let your body rebalance for a month and then you'll be ready to make the next move.
In addition to what the guys have said above, if $ allows, maybe go for a blood test to check your levels now - that being to see what's happening to your HPTA and your E2 levels - as a walk in cash patient you should be able to get these done for well under a grand. Then after a month get them done again to check if you're heading in the right direction.
And as easy as it is to say, don't stress too much dude, there are treatments for gyno that don't include a scalpel...
Good luck mate.
In order to be old and wise you must first be young and stupid.
Fuck sakes, I'm going to be a genius.
Please Log in or Create an account to join the conversation.
- Styler7
- Topic Author
- Senior Member
-
- Posts: 44
- Thank you received: 2
Well that’s the thing my pct ended a month ago
I have not used anything in a month since that’s why I’m obviously so concerned
The discharge that came out seems to have been a one off
it’s not like I ve got tits growing but the nips are more often than not puffy
And obviously the discharge was / is cause for concern
I spoke to my supplier he reckons I should use letro for a week
I’m just don’t want to make anything worse
I’m seeing him tomorrow to discuss everything
Please Log in or Create an account to join the conversation.
- Styler7
- Topic Author
- Senior Member
-
- Posts: 44
- Thank you received: 2
My nips never at any point got itchy or sensitive thought this sarms cycle and pct
If that gives any cues ?
Please Log in or Create an account to join the conversation.
- SamZ4000
- Platinum Member
-
- Posts: 489
- Thank you received: 207
Styler7 wrote: Shot gents
Well that’s the thing my pct ended a month ago
I have not used anything in a month since that’s why I’m obviously so concerned
The discharge that came out seems to have been a one off
it’s not like I ve got tits growing but the nips are more often than not puffy
And obviously the discharge was / is cause for concern
I spoke to my supplier he reckons I should use letro for a week
I’m just don’t want to make anything worse
I’m seeing him tomorrow to discuss everything
Just watch out on the letroz dose that stuff can & will kill estrogen to zero if not done correctly. Rather follow the advice in here. Guys have such more XP in this site then some of these “suppliers”. Im not busting “suppliers “ nuts here just something i have seen in my circle
Please Log in or Create an account to join the conversation.
- Hoosain
- Expert
-
- Posts: 844
- Thank you received: 442
Xpornstar wrote: Gyno has got to be the scariest thing for anyone taking PED's and Styler I feel your anguish dude, it must be fucking scary to say the least!
But chill, it's going to be ok.
The advice above is solid, stop everything, let your body rebalance for a month and then you'll be ready to make the next move.
In addition to what the guys have said above, if $ allows, maybe go for a blood test to check your levels now - that being to see what's happening to your HPTA and your E2 levels - as a walk in cash patient you should be able to get these done for well under a grand. Then after a month get them done again to check if you're heading in the right direction.
And as easy as it is to say, don't stress too much dude, there are treatments for gyno that don't include a scalpel...
Good luck mate.
What the star said. Remember your body is still readjusting to it's normal state and this can take months no matter how mild the cycle. Keep eating healthy and training hard. Leave your nips alone and they'y should be better in no time. Remember everyones. body is different and just because one recovers within a week doesn't mean the same will happen for you or me. you might recover in 3 months and it could take me 6 months. Our bodies are all different so don't just jump on another drug especially when the advice is from your supplier who stands to gain money from giving advice which might possibly not work
Pump knows his stuff... so well that if pump were to tell me to juggle 6 eggs for 12 hours I'd probably do it hahaha
Please Log in or Create an account to join the conversation.
- SamZ4000
- Platinum Member
-
- Posts: 489
- Thank you received: 207
Please Log in or Create an account to join the conversation.